OPTIMAL CONTROL OF SECOND ORDER DELAY-DISCRETE AND DELAY-DIFFERENTIAL INCLUSIONS WITH STATE CONSTRAINTS


Mahmudov E. N.

EVOLUTION EQUATIONS AND CONTROL THEORY, vol.7, no.3, pp.501-529, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.3934/eect.2018024
  • Title of Journal : EVOLUTION EQUATIONS AND CONTROL THEORY
  • Page Numbers: pp.501-529

Abstract

The present paper studies a new class of problems of optimal control theory with state constraints and second order delay-discrete (DSIs) and delay-differential inclusions (DFIs). The basic approach to solving this problem is based on the discretization method. Thus under the regularity condition the necessary and sufficient conditions of optimality for problems with second order delay-discrete and delay-approximate DSIs are investigated. Then by using discrete approximations as a vehicle, in the forms of Euler-Lagrange and Hamiltonian type inclusions the sufficient conditions of optimality for delay-DFIs, including the peculiar transversality ones, are proved. Here our main idea is the use of equivalence relations for subdifferentials of Hamiltonian functions and locally adjoint mappings (LAMs), which allow us to make a bridge between the basic optimality conditions of second order delay-DSIs and delay-discrete-approximate problems. In particular, applications of these results to the second order semilinear optimal control problem are illustrated as well as the optimality conditions for non-delayed problems are derived.